Decker's sharper Künneth formula

  • Saunders Mac Lane
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1348)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bödigheimer, C.-F., Splitting the Künneth Sequence in K-Theory I and II. Math. Annalen 242 (1979), 159–171 and 251 (1980), 249–252.CrossRefMATHGoogle Scholar
  2. [2]
    Bokštein, M., Complete Modular Spectrum of Cohomology rings of a Tychonof product (Russian) Mat. Sb. (M.S.) 51 (93) (1960), 73–98; erratum 53 (95) (1961), 261–263.Google Scholar
  3. [3]
    Bokštein, M., On splittings in Künneth's formula (Russian) Dokl. Akad. Nauk. SSSR 146 (1962), 270–273.MathSciNetGoogle Scholar
  4. [4]
    Bokštein, M., A multiple Künneth formula (Russian) Izv. Akad. Nauk. SSSR Ser. Mat. 27 (1963), 467–482.MathSciNetGoogle Scholar
  5. [5]
    Cartan, H., Seminaire Ecole Normal Sup. 1954/55. Algebre d'Eilenberg-Mac Lane et Homotopie. Reprinted, Benjamin, 1967.Google Scholar
  6. [6]
    Decker, Gerald John, The Integral Homology Algebra of an Eilenberg-Mac Lane Space. Dissertation. The University of Chicago, June 1974.Google Scholar
  7. [7]
    Eilenberg, S. and S. Mac Lane, On the Groups H(π,n), I. Ann. of Math. 58 (1953), 55–106.CrossRefGoogle Scholar
  8. [8]
    Hamsher, Ross, Eilenberg-Mac Lane Algebras and their Computation; An Invariant Description of H(π,1). Dissertation. The University of Chicago, August 1973.Google Scholar
  9. [9]
    Hilton, P. and U. Stammbach, A course in Homological Algebra. Springer Verlag 1971, 338 pp.Google Scholar
  10. [10]
    Kelly, G. M., Observations on the Künneth Theorem. Proc. Cambridge Philos. Soc. 59 (1963), 575–587.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    Mac Lane, S., Homology. Springer Verlag 1963, 422 pp.Google Scholar
  12. [12]
    Mac Lane, S., Triple Torsion Products and Multiple Künneth Formulas, Math. Annalen 140 (1960), 51–64.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    Whitehead, J.H.C., A Certain Exact Sequence, Ann. of Math. 52 (1950), 51–110.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Saunders Mac Lane

There are no affiliations available

Personalised recommendations